Lemsip Multi Relief Capsules 16 Pack


Price:
Sale price€8,25

Description

Lemsip Multi-Relief Capsules are used to relive the symptoms of coughs, colds and flu including headache, sore throat, body ache, congestion, coughs, fever and pain. Each capsule contains 500mg of paracetamol and 6.1mg Phenylephrine Hydrochloride, which reduces swelling in the nose passage to relive pressure and congestion. It also contains 100mg of Guaifenesin, an expectorant which loosens phlegm making it easier to clear from the lungs.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other paracetamol products.

 

Adults and children 16 years and over: Take two capsules every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.

Children 12 to 15 year: Take one capsule every 4-6 hours. Do not exceed four capsules in any 24-hour period.

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed